Affordable Access

Access to the full text

Complex Interpolation of Noncommutative Hardy Spaces Associated with Semifinite von Neumann Algebras

Authors
  • Bekjan, Turdebek N.1
  • Ospanov, Kordan N.2
  • 1 Xinjiang University, Urumqi, 830046, China , Urumqi (China)
  • 2 L. N. Gumilyov Eurasian National University, Astana, 010008, Kazakhstan , Astana (Kazakhstan)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Dec 17, 2019
Volume
40
Issue
1
Pages
245–260
Identifiers
DOI: 10.1007/s10473-020-0117-9
Source
Springer Nature
Keywords
License
Yellow

Abstract

We proved a complex interpolation theorem of noncommutative Hardy spaces associated with semi-finite von Neumann algebras and extend the Riesz type factorization to the semi-finite case.

Report this publication

Statistics

Seen <100 times